# SDR DALA2016062104822

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.750" APPROXIMATELY WAS FOUND ON STR 17 AT RT LOWER WING XCW=12.  STRINGER WAS REPAIRED IAW ER/A 546524-14, REV ORIGINAL AND ER/A 546518-14, REV ORIGINAL.
